# SDR MASA2020052410082

- Difficulty date: May 24, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 13,565 hours, 7,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLSHLIGHT SEAL BROKEN.  INSPECTED AND SECURED THE SEAL- SEAL FOUND NOT BROKEN
